advertisement
Question
Posted by: Martie | 2009-10-26

Not menstruating after BA

I had a breast augmentation 5 weeks ago, about a week b4 my period was due. It was quite a radical op, since I had no breasts to start with and the op was a huge shock to my system. My period then didnt happen that week and has been gone since. It' s now been 7 weeks since my last period. My skin on my chest also suddenly broke out in bad pimples. I have had 3 home pregnancy tests and one urine test at the Dr -all negative. Could the BA have disturbed my hormones? Why, and when will it return to normal? Thx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The stress of an operation can upset your cycle. It should be back to normal soon. If you do not have a period in the next 2-3 weeks, yu should see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009-10-28

The stress of an operation can upset your cycle. It should be back to normal soon. If you do not have a period in the next 2-3 weeks, yu should see a doctor.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009-10-28

The stress of an operation can upset your cycle. It should be back to normal soon. If you do not have a period in the next 2-3 weeks, yu should see a doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement